Alert archive / Massachusetts / Coastal Flood Statements in 2010

Coastal Flood Statement 4, NWS Boston/Norton, MA

November 4, 2010Barnstable County, Nantucket County, Massachusetts

NWS Boston/Norton, MA issued this coastal flood statement at Nov 4, 2010, 7:01 PM EDT for Barnstable County, Nantucket County, Massachusetts. It took effect at Nov 4, 2010, 8:00 PM EDT. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Nov 4, 2010, 7:01 PM EDT (23:01 UTC)
In effect from
Nov 4, 2010, 8:00 PM EDT
Expired
Nov 5, 2010, 1:00 AM EDT
In force
5 hr
Issued by
NWS Boston/Norton, MA

Counties Barnstable County, MA, Nantucket County, MA

The radar

The Boston radar (KBOX), 98 km from the middle of the area, began a volume at 23:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Chatham, MA (KCHH), launched 12:00Z, 11.0 hours before the alert went out and 26 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Chatham, MA at 12:00Z on 2010-11-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Chatham, MA at 12:00Z on 2010-11-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 224 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
633 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
224 m²/s²
0-3 km storm-relative helicity
242 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

506 
WHUS41 KBOX 042301
CFWBOX

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
701 PM EDT THU NOV 4 2010

MAZ022-024-050500-
/O.NEW.KBOX.CF.S.0004.101105T0000Z-101105T0500Z/
BARNSTABLE MA-NANTUCKET MA-
701 PM EDT THU NOV 4 2010

...SOME SPLASHOVER POSSIBLE THIS EVENING...

STRONG WINDS EARLIER TODAY HAS RESULTED IN ROUGH SEAS ACROSS THE
COASTAL WATERS ADJACENT TO CAPE COD AND NANTUCKET. IN ADDITION...
THESE WINDS ALSO KEPT TIDAL WATER LEVELS HIGHER THAN NORMAL DURING
THE LOW TIDE THIS AFTERNOON.

THE COMBINATION OF HIGHER TIDAL WATER LEVELS AND HIGH EAVE ACROSS
THE COASTAL WATERS COULD LEAD TO SOME SPLASHOVER DURING THE HIGH
TIDE THIS EVENING...PARTICULARLY ALONG THE EAST COAST OF CAPE COD
FROM PROVINCETOWN TO CHATHAM...AS WELL AS THE EAST COAST OF
NANTUCKET.

AN EVEN HIGHER HIGH TIDE IS EXPECTED FRIDAY MORNING. HOWEVER...
DIMINISHING WINDS OVERNIGHT SHOULD RESULT IN A MUCH LOWER SURGE
THAN IS OBSERVED THIS EVENING. SOME SPLASHOVER IS POSSIBLE AGAIN
FRIDAY MORNING.

&&

ALL TIDE HEIGHTS ARE RELATIVE TO MEAN LOWER LOW WATER.
TIME OF HIGH TOTAL TIDES ARE APPROXIMATE TO THE NEAREST HOUR.

PROVINCETOWN HARBOR

    TOTAL                ASTRO
     TIDE    DAY/TIME     TIDE    SURGE    WAVES      FLOOD
     /FT/                 /FT/     /FT/     /FT/    CATEGORY
   -------  ----------  -------  -------  -------  ----------
     10.9    04/11 PM    10.0      0.9      3-4       NONE
     11.6    05/11 AM    11.1      0.5       2        NONE
     10.0    06/12 AM    10.0      0.0       1        NONE
     11.3    06/12 PM    11.3      0.0       1        NONE
     10.0    07/12 AM     9.8      0.2      1-2       NONE

CHATHAM - EAST COAST

    TOTAL                ASTRO
     TIDE    DAY/TIME     TIDE    SURGE    WAVES      FLOOD
     /FT/                 /FT/     /FT/     /FT/    CATEGORY
   -------  ----------  -------  -------  -------  ----------
      8.3    04/11 PM     7.4      0.9      7-8       NONE
      8.4    05/11 AM     8.2      0.2      7-8       NONE
      6.9    06/12 AM     7.4     -0.5      6-7       NONE
      8.2    06/12 PM     8.4     -0.2      6-7       NONE
      7.5    07/01 AM     7.3      0.2      5-6       NONE

CHATHAM - SOUTH COAST

    TOTAL                ASTRO
     TIDE    DAY/TIME     TIDE    SURGE    WAVES      FLOOD
     /FT/                 /FT/     /FT/     /FT/    CATEGORY
   -------  ----------  -------  -------  -------  ----------
      7.4    04/11 PM     6.5      0.9       3        NONE
      7.7    05/11 AM     7.2      0.5       2        NONE
      6.5    06/12 AM     6.5      0.0       2        NONE
      7.3    06/12 PM     7.3      0.0       2        NONE
      6.6    07/01 AM     6.4      0.2       2        NONE

NANTUCKET HARBOR

    TOTAL                ASTRO
     TIDE    DAY/TIME     TIDE    SURGE    WAVES      FLOOD
     /FT/                 /FT/     /FT/     /FT/    CATEGORY
   -------  ----------  -------  -------  -------  ----------
      1.1    05/05 AM     0.4      0.7      2-3       NONE
      4.2    05/11 AM     3.9      0.3       2        NONE
      2.9    06/12 AM     3.4     -0.5       2        NONE
      3.8    06/12 PM     4.0     -0.2       1        NONE
      3.6    07/01 AM     3.4      0.2      1-2       NONE

NANTUCKET EAST COAST

    TOTAL                ASTRO
     TIDE    DAY/TIME     TIDE    SURGE    WAVES      FLOOD
     /FT/                 /FT/     /FT/     /FT/    CATEGORY
   -------  ----------  -------  -------  -------  ----------
      4.2    04/11 PM     3.4      0.8       7        NONE
      4.1    05/11 AM     3.8      0.3       7        NONE
      2.9    06/12 AM     3.4     -0.5      7-8       NONE
      3.8    06/12 PM     3.9     -0.1       8        NONE
      3.6    07/01 AM     3.3      0.3      6-7       NONE

NANTUCKET SOUTH COAST

    TOTAL                ASTRO
     TIDE    DAY/TIME     TIDE    SURGE    WAVES      FLOOD
     /FT/                 /FT/     /FT/     /FT/    CATEGORY
   -------  ----------  -------  -------  -------  ----------
      3.9    04/11 PM     3.1      0.8      8-9       NONE
      4.3    05/11 AM     4.0      0.3       11       NONE
      2.6    06/12 AM     3.1     -0.5       9        NONE
      3.9    06/12 PM     4.1     -0.2       9        NONE
      3.2    07/01 AM     3.0      0.2       7        NONE

$$

What forecasters said that day

The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this coastal flood statement went out at Nov 4, 5:10 PM EDT, 1 hour 51 minutes earlier.

Area forecast discussion, Nov 4, 5:10 PM EDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
510 PM EDT THU NOV 4 2010

.SYNOPSIS...
LOW PRESSURE OVER EASTERN LONG ISLAND LATE THURSDAY WILL WEAKEN AND
GIVE WAY TO SEVERAL WEAK AREAS OF LOW PRESSURE THAT WILL TRAVERSE
NORTHWARD ALONG A FRONTAL BOUNDARY ACROSS EASTERN MASSACHUSETTS
TONIGHT AND EARLY FRIDAY. ONE CONSOLIDATED LOW WILL FORM OVER THE
GULF OF MAINE FRIDAY EVENING. THIS LOW WILL MEANDER OFF OF NOVA
SCOTIA INTO EARLY NEXT WEEK. HIGH PRESSURE WILL BUILD ACROSS THE
EASTERN SEABOARD INTO QUEBEC THROUGH THE MIDDLE OF NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
AT 4 PM SURFACE OBS AND BUOYS PLACE LOW PRES OVER EASTERN LONG
ISLAND AND EXTENDING OFFSHORE. WARM FRONT JUST LIFTED NORTH OF BLOCK
ISLAND/MVY AND ACK WITH TEMPS JUMPING INTO THE L60S! WARM FRONT
SHOULD LIFT NORTH INTO SOUTHEAST MA THIS EVENING WITH TEMPS RISING
INTO THE L60S AS WELL. STRONG PRES FALL CENTER ASSOCIATED WITH LOW
LEVEL JET ACROSS THE CAPE AND ISLANDS. MESO-ANALYSIS INDICATES PRES
FALLS ON THE ORDER OF 7 MB IN THE PAST THREE HRS CENTERED OVER
NANTUCKET SOUND AT 19Z! THIS HAS HELPED EAST-SOUTHEAST WINDS GUSTS
UP TO 40-45 KT AT ACK AND MESONET SITES ON THE CAPE. LOW LEVEL JET
WILL RACE NORTHEAST EARLY THIS EVENING WITH WINDS DIMINISHING AROUND
7 PM OR 8 PM.

RAIN WILL ALSO TAPER OFF TO DRIZZLE EARLY THIS EVENING AS FIRST WAVE
OF LOW PRES LIFTS NORTH AND WEAKENS. MODELS THEN STRUGGLE WITH QPF
ASSOCIATED WITH SECOND WAVE CURRENTLY OFF THE MID ATLC COAST. ALL
MODEL GUID INDICATES ROBUST JET WITH THIS FEATURE /100 KT AT 850MB!/
AS IT SLIDES NORTHWARD OVERNIGHT PASSING EAST OF NANTUCKET. EVEN THE
12Z GEFS HAVE 925 MB AND 850 MB SOUTHERLY WIND ANOMALIES OF +5 STD
SLIDING JUST EAST OF NANTUCKET 06Z TONIGHT. THIS YIELDS PWAT PLUME
OF +3 STD OVERSPREADING EASTERN MA TONIGHT. NAM QPF APPEARS TOO FAR
WEST AND GFS TOO FAR EAST GIVEN TRAJECTORIES OF WIND ANOMALIES AND
PWAT PLUME. 12Z ECMWF A BIT FARTHER WEST THAN GFS. HOWEVER 15Z SREF
AND 12Z GEFS IN THE MIDDLE OF THE ENVELOPE OF SOLUTIONS SUPPORTING A
PERIOD OF HEAVY RAIN ACROSS THE CAPE AND ISLANDS...POSSIBLY WESTWARD
INTO EXTREME EASTERN MA /INCLUDING CITY OF BOSTON/. SO WILL FOLLOW
QPF FROM SREF AND GEFS WHICH IS VERY CLOSE TO 18Z HPC. THIS MAY
RESULT IN POOR DRAINAGE FLOODING OVERNIGHT AND POSSIBLY SPILLING
INTO THE EARLY FRI COMMUTE ACROSS THIS AREA.

REMAINDER OF THE REGION WILL JUST SEE PERIODS OF LIGHT RAIN/DRIZZLE
ALONG WITH AREAS OF FOG. WARM TEMPS TONIGHT ESPECIALLY SOUTHEAST MA
WHERE WARM SECTOR OVERSPREADS.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/...
MID LEVEL TROF AXIS AND ASSOCIATED PWAT PLUME BEGIN TO SLOWLY MOVE
OFFSHORE ALONG WITH DRY SLOT APPROACHING FROM THE WEST. THEREFORE
ANY MORNING RAINS ACROSS EASTERN MA WILL TAPER OFF DURING THE
AFTERNOON. MAY SEE SOME BREAKS OF SUNSHINE DURING THE AFTERNOON
ACROSS THE CT RVR VLY.

SEASONABLY MILD TOMORROW WITH HIGHS 55-60 EXCEPT L50S HIGH TERRAIN
AS COOLER AIR BEGINS TO ADVECTED INTO THE REGION DURING THE
AFTERNOON.

&&

.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
MEDIUM RANGE MODELS SHOWING SOME CONTINUITY IN SETTING UP HIGH
AMPLITUDE UPPER LEVEL PATTERN...WITH A LARGE RIDGE BUILDING ACROSS
THE GREAT LAKES WHILE THE TROUGH REMAINS ACROSS THE MARITIMES AND
WESTERN ATLANTIC BY THE MIDDLE OF NEXT WEEK. THE 12Z OP RUN OF THE
ECMWF HAS BACKED OF ITS RETROGRESSION OF LOW PRES TOWARD THE REGION
FROM S OF NOVA SCOTIA FOR EARLY NEXT WEEK...KEEPING THE TROUGH
FURTHER EAST AND ALLOWING WAVES OF LOW PRES TO MOVE ALONG IT.
SO...APPEARS THAT WILL SEE MAINLY DRY CONDITIONS FOR MOST OF THE
LONG TERM.

FRIDAY NIGHT...COLD FRONT APPEARS THE STALL ACROSS THE GULF OF MAINE
INTO THE MARITIMES AS LONG WAVE TROUGH SLOWLY MOVES INTO EASTERN NEW
YORK STATE. CLOUDS WILL LINGER ACROSS EASTERN AREAS...WILL PROBABLY
BACK INLAND. QUESTION WILL BE WHETHER LOW PRES WILL MOVE ALONG THE
STALLED FRONT...DEPENDING UPON HOW CLOSE TO THE COAST IT LIES. FOR
NOW...HAVE GENERALLY PARTLY TO MOSTLY CLOUDY SKIES...WITH MORE
CLOUDS ALONG THE COAST. LOWS WILL BOTTOM OUT IN THE LOWER-MID 30S
WELL INLAND WHERE SKIES REMAIN ONLY PARTLY CLOUDY...RANGING TO THE
MID-UPPER 40S ON THE OUTER CAPE AND NANTUCKET.

SATURDAY-SATURDAY NIGHT...SEVERAL OP MODELS SHOWING AN AREA OF LIGHT
PRECIP TRYING TO BACK INTO EASTERN AREAS AS A WAVE OF LOW PRES MOVES
ALONG THE STALLED FRONT TO THE E. CARRIED LOW CHANCE POPS INTO
EASTERN MA/RI FOR SATURDAY AFTERNOON/EARLY NIGHTTIME...WITH SLIGHT
CHANCE INTO THE CT VALLEY. THE LONG WAVE CUTOFF LOW AND TROUGH WILL
FINALLY PUSH INTO THE REGION SATURDAY NIGHT...PUSHING THE SURFACE
FRONT AND PRECIP OFFSHORE. THIS WILL ALSO PUSH COOLER AIR INTO THE
REGION AS SKIES CLEAR...MAINLY AFTER MIDNIGHT. EXPECT OVERNIGHT LOWS
TO FALL BACK TO THE MID 20S TO LOWER 30S FOR MOST AREAS...EXCEPT
REMAINING IN THE UPPER 30S TO LOWER 40S ACROSS THE OUTER CAPE AND
ISLANDS.

SUNDAY...LONG WAVE TROUGH WILL PUSH ACROSS NEW ENGLAND INTO THE
COASTAL WATERS DURING THE DAY...WHILE HIGH PRES BUILDS NE INTO THE
REGION OUT OF THE SE U.S. EXPECTING A MOSTLY SUNNY DAY...EXCEPT FOR
SOME DIURNAL CLOUDS THAT MAY DEVELOP ACROSS THE HIGHER TERRAIN.
TEMPS WILL BE A BIT COOL WITH HIGHS RUNNING FROM 5 TO 10 DEGREES
BELOW SEASONAL NORMALS.

SUNDAY NIGHT-THURSDAY...AS MENTIONED ABOVE...MODELS AND THEIR
ENSEMBLES STARTING TO SHOW A BETTER PICTURE OF AN EXTENDED PERIOD OF
DRY CONDITIONS FOR THE REGION THROUGH THIS TIMEFRAME. WILL STILL
NEED TO MONITOR THE DIGGING TROUGH ACROSS THE WESTERN ATLANTIC...AS
IT APPEARS THAT WAVES OF LOW PRES WILL MOVE ALONG IT WHICH MAY ALLOW
FOR IT TO POSSIBLY RETROGRADE A BIT. IF THIS WERE TO OCCUR...TIMING
RIGHT NOW WOULD BE AROUND THE LATE MONDAY INTO TUESDAY TIMEFRAME
MAINLY ACROSS E MA/RI...BUT NOT A LOT OF CONFIDENCE AT THIS POINT.

HAVE CONTINUED A DRY FORECAST THROUGH THIS TIMEFRAME WITH
TEMPERATURES SLOWLY MODERATING EACH DAY. WILL START OFF ON THE COOL
SIDE ON MONDAY...THEN TEMPS WILL INCREASE BY A FEW DEGREES EACH
DAY...REACHING INTO THE 50S FOR MOST AREAS BY VETERANS DAY.

&&

.AVIATION /20Z THURSDAY THROUGH TUESDAY/...
THIS AFTERNOON AND EVENING...
MAINLY IFR CIGS WITH MVFR VSBYS. RAIN WILL TAPER OFF LATE THIS
AFTERNOON AND EARLY EVENING. LLWS CONFINED TO RI AND SOUTHEAST MA.
CONFIDENCE OVERALL MODERATE TO HIGH.

OVERNIGHT...
MORE OF THE SAME IFR CIGS WITH MVFR VSBYS. RAIN WILL REDEVELOP
ACROSS THE REGION AROUND MIDNIGHT FROM SOUTH TO NORTH AND THEN
TAPER OFF TO DRIZZLE TOWARD 09Z-12Z. LLWS IN STRONG SOUTH WINDS
ALOFT WILL OCCUR ACROSS CAPE COD AND THE ISLANDS. CONFIDENCE IS
ONLY AVERAGE AS CIGS AND VSBYS MAY LOWER TO LIFR FROM TIME TO TIME.

FRIDAY...
IFR CIGS WITH MVFR VSBYS WILL GRADUALLY IMPROVE TO VFR DURING THE
AFTERNOON FROM WEST TO EAST. RAIN ACROSS EASTERN MA WILL END BY
MIDDAY WITH DRY RUNWAYS FROM THE AFTERNOON. CONFIDENCE IS LOW ON
THE TIMING OF IMPROVING CONDITIONS.

KBOS TERMINAL...
IFR CIGS AND MVFR VSBYS MOST LIKELY SCENARIO FOR REMAINDER OF
THIS AFTERNOON AND CONTINUING INTO TONIGHT. LOW PROBABILITY OF LIFR
CONDITIONS OVERNIGHT ALTHOUGH WILL GO WITH IFR CIGS AND MVFR VSBYS
IN TAF GIVEN THIS IS THE MOST LIKELY SCENARIO. LLWS SHOULD BE
CONFINED TO CAPE COD AND THE ISLANDS. RAIN WILL TAPER OFF LATE THIS
AFTERNOON AND EARLY EVENING BEFORE REDEVELOPING AROUND MIDNIGHT.
CONDITIONS IMPROVE TO VFR FRI AFTN ALONG WITH DRY RUNWAYS.

OUTLOOK...FRIDAY NIGHT THROUGH TUESDAY...

FRIDAY NIGHT...MODERATE TO HIGH CONFIDENCE OF MOSTLY VFR CONDITIONS.
MAY SEE MVFR CIGS ACROSS CAPE COD AND THE ISLANDS MAINLY AFTER
MIDNIGHT WITH SCT SHOWERS POSSIBLE AFTER MIDNIGHT. PATCHY MVFR CIGS
OVER THE E SLOPES OF THE BERKSHIRES AND MONADNOCKS WITH LOCAL RN/SN
SHOWERS.

SATURDAY...MODERATE CONFIDENCE OF VFR CONDITIONS. LOW CONFIDENCE OF
LOCAL MVFR CIGS/VSBYS SATURDAY AFTERNOON INTO SATURDAY NIGHT ACROSS
E MA/RI WITH POSSIBLE SCT SHOWERS MOVING ONSHORE. ANY SHOWERS SHOULD
EXIT AFTER MIDNIGHT.

SUNDAY THROUGH TUESDAY...MODERATE TO HIGH CONFIDENCE OF VFR
CONDITIONS AS HIGH PRES BUILDS INTO THE REGION.

*** CHANGES TO TAF PROGRAM ***

NWS TAUNTON IS NOW ISSUING TAFS FOR HANSCOM FIELD IN BEDFORD MA
/KBED/. IN ADDITION...TAFS FOR WORCESTER MA /KORH/ ARE NOW ISSUED
EVERY 6 HOURS. AMENDMENTS ARE NO LONGER PROVIDED FOR KORH.

&&

.MARINE...
EAST-SOUTHEAST GALES WILL LINGER UNTIL 7 PM OR 8 PM AND THEN
DIMINISH. HOWEVER SEAS WILL REMAIN ROUGH FOR SOME TIME. WIND SHIFT
TO THE SW ACROSS THE SOUTHERN WATERS LATER TONIGHT. VSBY WILL BE
REDUCED IN AREAS OF RAIN AND FOG.

FRI...
WINDS SHIFT TO THE SW ALL WTRS. VSBY IMPROVES WITH THE WIND SHIFT
ALONG WITH ANY MORNING RAIN EASTERN WATERS TAPERING OFF DURING THE
AFTERNOON.

OUTLOOK...FRIDAY NIGHT THROUGH TUESDAY...

FRIDAY NIGHT-SATURDAY...MODELS CONTINUE TO INDICATE W-NW WIND GUSTS
UP TO 30 KNOTS THROUGH THIS PERIOD ESPECIALLY ON THE OUTER WATERS.
SEAS WILL REMAIN HIGH...UPWARDS TO 10 FEET THROUGH FRIDAY NIGHT E
AND S OF CAPE COD. WNA WAVEWATCH MODEL CONTINUES A HIGH BIAS BY
ABOUT 15 PERCENT SO LOWERED SEA FORECAST A BIT.

SUNDAY-MONDAY...NW WINDS CONTINUE AS HIGH PRES BUILDS W OF THE
WATERS AND LOW PRES REMAINS NEAR OR S OF NOVA SCOTIA. MAY SEE SOME
GUSTS UP TO 35 KNOTS ON MONDAY...BUT LOW CONFIDENCE AS MODELS
STARTING TO DIVERGE WITH THE MOVEMENT OF THE LOW TO THE E.  SEAS
REMAIN AOA 5 FEET ON THE OPEN WATERS.

TUESDAY...NW WINDS DIMINISH...THOUGH GUSTS TO 20 KNOTS STILL
POSSIBLE. SEAS WILL REMAIN AOA 5 FEET ON THE OUTER WATERS.

&&

.TIDES/COASTAL FLOODING...
ASTRONOMICAL TIDES ARE RUNNING HIGH HOWEVER PERIOD OF STRONGEST
WINDS WILL OCCUR DURING LOW TIDE THIS AFTERNOON. THEREFORE RISK OF
COASTAL FLOODING IS VERY LOW TO NIL.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...WIND ADVISORY UNTIL 7 PM EDT THIS EVENING FOR MAZ022>024.
NH...NONE.
RI...NONE.
MARINE...GALE WARNING UNTIL 7 PM EDT THIS EVENING FOR ANZ231-232-
     250-254>256.
     SMALL CRAFT ADVISORY UNTIL 6 AM EDT FRIDAY FOR ANZ233>235-237-
     251.
     SMALL CRAFT ADVISORY UNTIL 7 PM EDT THIS EVENING FOR ANZ230-
     236.

&&

SYNOPSIS...NOCERA/EVT
NEAR TERM...NOCERA
SHORT TERM...NOCERA
LONG TERM...EVT
AVIATION...NOCERA/EVT
MARINE...NOCERA/EVT
TIDES/COASTAL FLOODING...NOCERA
Hazardous weather outlook, Nov 4, 4:18 PM EDT, 2 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
418 PM EDT THU NOV 4 2010

CTZ002>004-MAZ002>021-026-NHZ011-012-015-RIZ001>008-052030-
HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA-
EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA-
WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA-
WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-
SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-
SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA-
WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-
SOUTHERN PLYMOUTH MA-NORTHERN MIDDLESEX MA-CHESHIRE NH-
EASTERN HILLSBOROUGH NH-WESTERN AND CENTRAL HILLSBOROUGH NH-
NORTHWEST PROVIDENCE RI-SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-
EASTERN KENT RI-BRISTOL RI-WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI-
418 PM EDT THU NOV 4 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN
CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN
MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN
MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW
HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND.

.DAY ONE...TONIGHT.

ANOTHER AREA OF RAIN WILL ARRIVE BY LATE TONIGHT...WHICH COULD
FALL HEAVILY AT TIMES ACROSS SOUTHEASTERN MASSACHUSETTS INTO RHODE
ISLAND. THERE MAY BE A FEW LOCATIONS WITH LOCALIZED URBAN AND POOR
DRAINAGE FLOODING...MAINLY AFTER MIDNIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MAZ022>024-052030-
BARNSTABLE MA-DUKES MA-NANTUCKET MA-
418 PM EDT THU NOV 4 2010

...WIND ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN MASSACHUSETTS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

ANOTHER AREA OF RAIN WILL ARRIVE BY LATE TONIGHT...WHICH COULD
FALL HEAVILY AT TIMES ACROSS SOUTHEASTERN MASSACHUSETTS INTO RHODE
ISLAND. THERE MAY BE A FEW LOCATIONS WITH LOCALIZED URBAN AND POOR
DRAINAGE FLOODING...MAINLY AFTER MIDNIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ231-232-250-254>256-052030-
CAPE COD BAY-NANTUCKET SOUND-
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL
MARINE SANCTUARY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND
NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO
20 NM SOUTH OF BLOCK ISLAND-
418 PM EDT THU NOV 4 2010

...GALE WARNING IN EFFECT UNTIL 7 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS
AND RHODE ISLAND COASTAL WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

EAST WINDS MAY BRIEFLY GUST TO NEAR GALE FORCE ACROSS THE EASTERN
OUTER WATERS INTO THIS EVENING. ACROSS THE FAR EASTERN COASTAL
WATERS...BORDERING THE GULF OF MAINE AND GEORGES BANK...THERE IS A
SLIGHT CHANCE OF SOUTHERLY WIND GUSTS TO NEAR GALE FORCE LATE
TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THERE IS A LOW PROBABILITY OF NORTHWEST WIND GUSTS APPROACHING
GALE FORCE ON MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ230-233>237-251-052030-
BOSTON HARBOR-VINEYARD SOUND-BUZZARDS BAY-RHODE ISLAND SOUND-
NARRAGANSETT BAY-BLOCK ISLAND SOUND-
MASSACHUSETTS BAY AND IPSWICH BAY-
418 PM EDT THU NOV 4 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS
AND RHODE ISLAND COASTAL WATERS.

.DAY ONE...TONIGHT.

THERE MAY BE A FEW EAST TO SOUTHEAST GUSTS TO GALE FORCE ON THE
LOWER PORTION OF BUZZARDS BAY AND RHODE ISLAND SOUND INTO THIS
EVENING...THEN WINDS WILL DIMINISH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THERE IS A LOW PROBABILITY OF NORTHWEST WIND GUSTS APPROACHING
GALE FORCE ON MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 4, 10:01 AM EDTWind AdvisoryBOXBarnstable, Dukes, Nantucket9 hr
Nov 4, 10:12 AM EDTGale WarningBOX9 hr

Nearby

Coastal Flood Statements in Massachusetts, 2010Every coastal flood statement in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.